Inhomogeneous quadratic congruences

S. Baier, T.D. Browning, Functiones et Approximatio, Commentarii Mathematici 47 (2012) 267–286.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
Abstract
For given positive integers a, b, q we investigate the density of solutions (x, y) ∈ Z2 to congruences ax + by2 ≡ 0 mod q.
Publishing Year
Date Published
2012-12-20
Journal Title
Functiones et Approximatio, Commentarii Mathematici
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
47
Issue
2
Page
267 - 286
IST-REx-ID

Cite this

Baier S, Browning TD. Inhomogeneous quadratic congruences. Functiones et Approximatio, Commentarii Mathematici. 2012;47(2):267-286. doi:10.7169/facm/2012.47.2.9
Baier, S., & Browning, T. D. (2012). Inhomogeneous quadratic congruences. Functiones et Approximatio, Commentarii Mathematici, 47(2), 267–286. https://doi.org/10.7169/facm/2012.47.2.9
Baier, Stephan, and Timothy D Browning. “Inhomogeneous Quadratic Congruences.” Functiones et Approximatio, Commentarii Mathematici 47, no. 2 (2012): 267–86. https://doi.org/10.7169/facm/2012.47.2.9.
S. Baier and T. D. Browning, “Inhomogeneous quadratic congruences,” Functiones et Approximatio, Commentarii Mathematici, vol. 47, no. 2, pp. 267–286, 2012.
Baier S, Browning TD. 2012. Inhomogeneous quadratic congruences. Functiones et Approximatio, Commentarii Mathematici. 47(2), 267–286.
Baier, Stephan, and Timothy D. Browning. “Inhomogeneous Quadratic Congruences.” Functiones et Approximatio, Commentarii Mathematici, vol. 47, no. 2, Adam Mickiewicz University Press, 2012, pp. 267–86, doi:10.7169/facm/2012.47.2.9.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar